Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How to get rid of the side effect of the medication of gland tb ?

My wife is suffered by gland tb, she is taking medicine but she cannot survive the side effect of that medicine such as fever , omiting, less food rewuirement etc. So suggest me what should I do. Is there any medicine that reducing the side effect of main medicine of tb drugs.
Asked On : Thu, 17 Feb 2011
Answers:  2 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Have a Proton Pump Inhibitor with domperidone SR one hour before Anti-TB drugs.
Take Anti-TB drugs with minimal water.
Have full stomach meals 1 hour following Anti-TB drugs.
This will solve most of the problems.
Answered: Fri, 18 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
There are no drugs as such which will reduce only the side effects of anti- TB drugs.Development of tolerance to these side effects is quite common over the passage of time.You must continue with the medicines and try to tolerate the side effects.
Dr. Rakhi Tayal
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor